# SDR C7WA200400072

- Difficulty date: January 7, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- Engine: Pwa JT8D1
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Body Overheat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED THEN EXTINGUISHED ON ITS OWN INFLIGHT.  INSPECTED DUCTING IN AFT AIRSTAIR AREA AND RAN ENGINES AT TAKEOFF POWER.  UNABLE TO DUPLICATE PROBLEM, NO LEAKS NOTED.  SYSTEM OPERATIONAL, CHECK GOOD IAW MM.  (K)
